# SDR DALA2019030601629

- Difficulty date: February 28, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,263 hours, 15,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FLOOR STRUCTURE FOUND CORRODED ON STA 917, LBL11. UNDER MID LAV AND REPAIRED. (LP 0970645)
